Analytical solution of a class of linear differential equations

Busawon, Krishna and Johnson, Patrick (2005) Analytical solution of a class of linear differential equations. WSEAS Transactions on Mathematics, 4 (4). pp. 464-469. ISSN 1109-2769

Full text not available from this repository. (Request a copy)
Official URL: http://www.worldses.org/journals/mathematics/old.h...
Item Type: Article
Subjects: G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Becky Skoyles
Date Deposited: 02 Feb 2015 14:27
Last Modified: 10 Aug 2015 11:35
URI: http://nrl.northumbria.ac.uk/id/eprint/19890

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence